197 results in 11Pxx
TWO NEW TRUNCATED IDENTITIES AND PARTITION THEOREMS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 21 March 2025, pp. 1-8
-
- Article
- Export citation
EXISTENCE OF K-MULTIMAGIC SQUARES AND MAGIC SQUARES OF kth POWERS WITH DISTINCT ENTRIES
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 11 February 2025, pp. 1-8
-
- Article
- Export citation
ON NEW MINIMAL EXCLUDANTS OF OVERPARTITIONS RELATED TO SOME q-SERIES OF RAMANUJAN
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 11 February 2025, pp. 1-13
-
- Article
- Export citation
DIGITALLY RESTRICTED SETS AND THE GOLDBACH CONJECTURE
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 04 February 2025, pp. 1-9
-
- Article
- Export citation
FURTHER ARITHMETIC PROPERTIES OF OVERCUBIC PARTITION TRIPLES
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 10 January 2025, pp. 1-14
-
- Article
- Export citation
Exponential sums over Möbius convolutions with applications to partitions
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 09 January 2025, pp. 1-36
-
- Article
- Export citation
Restricted sumsets in multiplicative subgroups
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 09 January 2025, pp. 1-25
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Asymptotics for crank of overpartitions
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 09 January 2025, pp. 1-34
-
- Article
- Export citation
Some inequalities between
$M(a,b,c;L;n)$ and the partition function
$p(n)$
- Part of
-
- Journal:
- Canadian Journal of Mathematics , First View
- Published online by Cambridge University Press:
- 10 December 2024, pp. 1-23
-
- Article
-
- You have access
- HTML
- Export citation
EXTENDING CONGRUENCES FOR OVERPARTITIONS WITH
$\ell $-REGULAR NONOVERLINED PARTS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society , First View
- Published online by Cambridge University Press:
- 25 November 2024, pp. 1-12
-
- Article
-
- You have access
- HTML
- Export citation
Product of polynomial values being large power
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 68 / Issue 1 / February 2025
- Published online by Cambridge University Press:
- 18 November 2024, pp. 51-62
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
INEQUALITIES AND UNIFORM ASYMPTOTIC FORMULAE FOR SPT-CRANK OF PARTITIONS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 111 / Issue 1 / February 2025
- Published online by Cambridge University Press:
- 13 September 2024, pp. 56-67
- Print publication:
- February 2025
-
- Article
-
- You have access
- HTML
- Export citation
ARITHMETIC PROPERTIES OF AN ANALOGUE OF t-CORE PARTITIONS
- Part of
-
- Journal:
- Bulletin of the Australian Mathematical Society / Volume 111 / Issue 1 / February 2025
- Published online by Cambridge University Press:
- 03 June 2024, pp. 68-79
- Print publication:
- February 2025
-
- Article
-
- You have access
- HTML
- Export citation
Some congruences for 12-coloured generalized Frobenius partitions
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 67 / Issue 3 / August 2024
- Published online by Cambridge University Press:
- 02 May 2024, pp. 778-793
-
- Article
-
- You have access
- HTML
- Export citation
Poissonian pair correlation for directions in multi-dimensional affine lattices and escape of mass estimates for embedded horospheres
- Part of
-
- Journal:
- Ergodic Theory and Dynamical Systems / Volume 45 / Issue 1 / January 2025
- Published online by Cambridge University Press:
- 26 April 2024, pp. 218-246
- Print publication:
- January 2025
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
GENERALISED QUADRATIC FORMS OVER TOTALLY REAL NUMBER FIELDS
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 23 / Issue 6 / November 2024
- Published online by Cambridge University Press:
- 11 April 2024, pp. 2859-2912
- Print publication:
- November 2024
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
L2 to Lp bounds for spectral projectors on the Euclidean two-dimensional torus
- Part of
-
- Journal:
- Proceedings of the Edinburgh Mathematical Society / Volume 67 / Issue 2 / May 2024
- Published online by Cambridge University Press:
- 15 March 2024, pp. 431-459
-
- Article
-
- You have access
- HTML
- Export citation
On the Hasse principle for complete intersections
- Part of
-
- Journal:
- Compositio Mathematica / Volume 160 / Issue 4 / April 2024
- Published online by Cambridge University Press:
- 05 March 2024, pp. 771-835
- Print publication:
- April 2024
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Invariant set generated by a nonreal number is everywhere dense
- Part of
-
- Journal:
- Proceedings of the Royal Society of Edinburgh. Section A: Mathematics , First View
- Published online by Cambridge University Press:
- 29 February 2024, pp. 1-21
-
- Article
-
- You have access
- Open access
- HTML
- Export citation
Small subsets with large sumset: Beyond the Cauchy–Davenport bound
- Part of
-
- Journal:
- Combinatorics, Probability and Computing / Volume 33 / Issue 4 / July 2024
- Published online by Cambridge University Press:
- 21 February 2024, pp. 411-431
-
- Article
-
- You have access
- HTML
- Export citation